Have been taking half to whole tablet of mersyndol nearly everyday for at least three years. I think I have developed a case of itching all over the body because of overuse . I have had blood tests to show no other reason for the itching, How long is it likely to take for the codeine to work through the system and hopefully the itching to stop. I have stopped taking the mersyndol for about two weeks so far.
In my experience with itching it would go away about 4 hours after taking a pill. Your itching is most likly from your skin being irritated from all the scratching before. If you have certain areas that itch more than others get some of the over the counter anti itch cream its the 1% with aloe. If you scratched very much you might has developed a mild dermetitus as your fingernails contain a lot of bacteria. Either way the cream helps me. If you dont need the pills then please stop now other wise it could be much worse as long term use can lead to some pretty terrible withdrawals.
Try taking some Benadryl. It sounds like what Life said, that you have contact dermatitis from the scratching you did while using. It is very common to be itchy while using any opiates. Any antihistamine should help you and if you have specific areas, a over the counter topical cream (hydrocortisone) will help too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.